2 doctors weighed in:
Is it normal for a nicotine patch to give nightmares or wild and vivid dreams when asleep?
2 doctors weighed in

Dr. William Holmes
Pediatrics - Psychiatry
1 doctor agrees
In brief: Not Normal, Possible
I would not say it is "normal" but vivid dreams are a possible side effect of prescription doses of nicotine.
If these are tolerable, then it may be worthwhile to using the patches to see if things change over time. If they are bothersome or frustrating, then you will want to contact your physician to discuss stopping the patches to see if they go away.

In brief: Not Normal, Possible
I would not say it is "normal" but vivid dreams are a possible side effect of prescription doses of nicotine.
If these are tolerable, then it may be worthwhile to using the patches to see if things change over time. If they are bothersome or frustrating, then you will want to contact your physician to discuss stopping the patches to see if they go away.
Dr. William Holmes
Dr. William Holmes
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors